Vol. 5 No. 2 (2018): Journal of Kufa for Mathematics and Computer

Published: 2018-07-30
  • journal staff

    journal staff
    Abstract View: 27 , PDF Download: 10
  • Contents

    journal of kufa mathematics and computer
    Abstract View: 22 , PDF Download: 10
  • Study of the Existence and Uniqueness of Global Solution for the Fractional Second Order Nonlinear Integro –Differential Equations with Boundary Conditions

    Ammar Isam Edress
    1-5
    Abstract View: 46 , PDF Download: 29
    DOI: https://doi.org/10.31642/JoKMC/2018/050201
  • On Harmonic Index of Some Special Graphs with Certain Vertex Gluing Graphs

    Haneen Kareem Aljanabi
    6-12
    Abstract View: 37 , PDF Download: 16
    DOI: https://doi.org/10.31642/JoKMC/2018/050202
  • Taylor Galerkin Pressure Correction (TGPC) Finite Element Method for Incompressible Newtonian Cable-Coating Flows

    Alaa H. Al-Muslimawi
    14-22
    Abstract View: 66 , PDF Download: 49
    DOI: https://doi.org/10.31642/JoKMC/2018/050203